# SDR SWAA2016040650651

- Difficulty date: March 21, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,503 hours, 37,799 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT SKIN CRACKED ON LOWER SURFACE AT ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
